MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 2.0MM 22-13-5 SS CABLE/SLV SET; BONE FIXATION CERCLAGE

STRYKER ORTHOPAEDICS-MAHWAH 2.0MM 22-13-5 SS CABLE/SLV SET; BONE FIXATION CERCLAGE
Catalog Number 3704-0-510
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Event relates to a packaging issue.
 
Event or Problem Description
Dr.From the hospital reported following event: "at the opening" damaged double packaging: sterility not guaranteed, material not given to surgery.Use of another product with the same reference.
 
Additional Manufacturer Narrative
Lot code corrected.An event regarding a packaging issue involving a dall miles cable was reported.The event was confirmed through visual analysis of the packaging.Method & results: -device evaluation and results: visual inspection: visual inspection was completed by the senior manufacturing engineer in the packaging department which indicated the following: substantial damage and tearing of the carton.A pen/ marker line on the folded tab on the carton.A corresponding pen/ marker line on the tear of the pouch.Dimensional inspection not performed as the complaint does not relate to device dimensions.Functional inspection: not performed as the failure mode could not be replicated.Material analysis: not performed as the complaint does not relate to material integrity.-medical records received and evaluation: no medical records were received for review with a clinical consultant -device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: the investigation concluded that the damage to the blister occurred after the packaging step as there are sufficient inspection steps in the packaging process to ensure that the product is shipped without any damage to the carton, shrink-wrap or product labels.It is probable that the damage occurred post manufacturing, in shipment or transit to the hospital or during an attempt to open the product.It was further noted that this complaint is not manufacturing related.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Dr.From the hospital reported following event : " at the opening "damaged double packaging: sterility not guaranteed, material not given to surgery.Use of another product with the same reference.

Brand Name
2.0MM 22-13-5 SS CABLE/SLV SET
Common Device Name
BONE FIXATION CERCLAGE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8325595
Report Number0002249697-2019-00900
Device Sequence Number11251395
Product Code JDQ
UDI-Device Identifier07613327036374
UDI-Public07613327036374
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K971741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number3704-0-510
Device Lot Number66628703
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2019
Initial Date Received by Manufacturer 01/15/2019
Supplement Date Received by Manufacturer03/26/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;